Annals of Functional Analysis

Hyers--Ulam Stability of Mean Value Points

Pasc Găvruţă, ‎Soon-Mo Jung, and Yongjin Li

Full-text: Open access

Abstract

‎We prove the Hyers--Ulam stability of the Lagrange's mean value‎ ‎points and the Hyers--Ulam--Rassias stability of a differential‎ ‎equation derived from the equation defining the Flett's mean‎ ‎value point‎.

Article information

Source
Ann. Funct. Anal., Volume 1, Number 2 (2010), 68-74 .

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399900589

Digital Object Identifier
doi:10.15352/afa/1399900589

Mathematical Reviews number (MathSciNet)
MR2772040

Zentralblatt MATH identifier
1219.39013

Subjects
Primary: 39B82: Stability, separation, extension, and related topics [See also 46A22]
Secondary: 26A24‎ ‎28A15

Keywords
Lagrange's mean value point ‎Flett's mean value point ‎Hyers--Ulam stability ‎Hyers--Ulam--Rassias stability

Citation

Găvruţă, Pasc; Jung, ‎Soon-Mo; Li, Yongjin. Hyers--Ulam Stability of Mean Value Points. Ann. Funct. Anal. 1 (2010), no. 2, 68--74. doi:10.15352/afa/1399900589. https://projecteuclid.org/euclid.afa/1399900589


Export citation